JournalscmhVol. 74 , No. 1DOI 10.1007/s000140050074

Surfaces à points doubles isolés

  • J. d'Almeida

    Université Lille I, Villeneuve d'Ascq, France
Surfaces à points doubles isolés cover

Abstract

We give a characterization of the generic projection on P2 of an algebraic surface of P3 with a finite number of nodes. The construction of an algebraic surface of P3 with a given number of nodes is thus equivalent to the construction of a plane curve with nodes and cusps in some special position.